Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Euclidean condition in pure cubic and complex quartic fields

Author: Vincent G. Cioffari
Journal: Math. Comp. 33 (1979), 389-398
MSC: Primary 12A30
MathSciNet review: 514835
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that a field $Q{(^3}\sqrt d )$ is euclidean with respect to the ordinary norm if and only if $d = 2,3$ or 10. We also prove that certain fields of the form $Q{(^4}\sqrt { - d} ),d > 0$, are or are not euclidean.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A30

Retrieve articles in all journals with MSC: 12A30

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society